# SDR KC8A20170718003

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N237CK
- Make and model: Lear 35A
- Aircraft serial: 237
- Aircraft time: 13,006 hours, 11,127 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

MOMENTARY PUSHER ACTIVATION WITH NO OTHER WARNINGS. AIRCRAFT IS STILL BEING TROUBLESHOT. OPEN
